# SDR ASMF200404008

- Difficulty date: April 12, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 41,966 hours, 29,781 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 1443
- Condition: Failed
- Location: Lt Engine
- Part time: 55,429 hours, 49,053 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED LEFT CSD OIL PRESSURE LIGHT TURNED ON AND HIGH TEMPERATURE RESTRICTION.  TECHNICAL PERSONNEL REPLACED THE LEFT CSD AND AIR/OIL HEAT EXCHANGER IN ACCORDANCE WITH MM 24-10-00, TESTS CORRECT IN ACCORDANCE WITH MM 24-10-03.
